# SDR DALA1151489014

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 44,944 hours, 35,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM ADF CTL NUM:037166001-ON WALK AROUND FOUND FWD ENTRY OUTER SKIN DAMAGED AT LOWER FWD CORNER DOOR SKIN WAS REPAIRED IAW SRM 52-05D FIG 55.
